# SDR 97ZZZM711

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120022
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL-CRW - NR 2 PROP FEATHERED IN FLIGHT DURING DESCENT, TORQUE NOTED AT 80 PERCENT WHILE PROP WAS FEATHERED.  PROP UNFEATHERED BY ITSELF ON APPROACH, PRIOR TO LANDING.  ATL MAINTENANCE WAS DISPATCHED AND REPLACED THE TSCU AND THE TORQUE PROBE.  MCN MAINTENANCE WAS DISPATCHED AND REPLACED THE PROPELLER ASSEMBLY.  THE PROBLEM COULD NOT BE DUPLICATED EITHER BEFORE OF AFTER THE COMPONENTS WERE REPLACED.  (M)
